# SDR AUS20030807

- Difficulty date: August 5, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 402377
- Condition: Fractured
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN LANDING GEAR TORQUE LINK BOLT FRACTURED CAUSING TORQUE LINK TO FRACTURE AS WELL.
